# SDR SWIA202055815

- Difficulty date: November 28, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AVIONICS BAY INTERCOSTAL HAS CORROSION AT STR21L IN BETWEEN FS 319.70 TO FS 333.0   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED INTERCOSTAL/BACKUP SILL AT STR21L BETWEEN FS310.00 AND FS333.00 REF. BOMBARDIER DWG SH670-31810 REV AE AND CRJ900 SRM 51-42-06-001-001-A01. 51-900-1002-SKY (CL600-2D24) COMPLIED WITH.
